# SDR AALA20150210019

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 44,782 hours, 21,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 59364423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BETWEEN BS 1155 TO 1212 AT STRINGER 28 RT - 29 RT.  REPAIRED WEB IAW AARD 53-10-03-00.
